# SDR IPXA2025032261156

- Difficulty date: March 4, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 93,120 hours, 19,103 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA73751
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMP WASTE TANK BILGE AREA STA 1986-2007 LONGERON 45L HAS CRACKED.  74-058 ATA CODE 53 INSTALLED 1EA LONGERON REPL 45LH, 1 EA LONGERON SPLICE, 4 EA BRACKET, 3 EA FRAME SPLICE, 2EA FRAME, 1EA FRAME SUPPORT, 1EA STANCHION, 1EA FRAME SPLICE, 3EA INTERCOSTAL, 1EA SCUFF PLATE, 1EA SHEAR TIE, 1EA FRAME SUPPORT, 1EA CLAMP SUPPORT, 3EA GUSSET,  2EA BRACKET,  2EA REPAIR ANGLES, 1EA SLICE PLATE & LOCATED, DRILLED & INSTALLED 1EA CLIP AT AFT CARGO COMP WASTE TANK BILGE AREA IAW MD-11 SRM 53-60-07-2R-2 REPAIR 2 FIG 201, MD-11 SRM 51-35-01 & MD-11 SRM 51-33-01. OPEN
